Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 133, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 11, 2007, 6:05 PM EDT for Berrien County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2007, 6:05 PM EDT (22:05 UTC)
- Expired
- Aug 11, 2007, 6:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Berrien County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2516 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 112206
SVRTAE
GAC019-112230-
/O.NEW.KTAE.SV.W.0133.070811T2205Z-070811T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EDT SAT AUG 11 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND SOUTHERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF NASHVILLE...
* UNTIL 630 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NASHVILLE...AND MOVING SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALLENVILLE BY 615 PM EDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3132 8317 3130 8310 3116 8311 3114 8317
3109 8318 3108 8325 3108 8326 3112 8330
3133 8335
$$
14-MROCZKA1 follow-up statement
000
WWUS52 KTAE 112220
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 PM EDT SAT AUG 11 2007
GAC019-112230-
/O.CON.KTAE.SV.W.0133.000000T0000Z-070811T2230Z/
BERRIEN GA-
619 PM EDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR BERRIEN COUNTY...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ABOUT 7 MILES NORTH OF NASHVILLE...MOVING SOUTH AT 10
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
5 MILES NORTH OF BERRIEN CO A/P AND NASHVILLE BY 630 PM EDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3145 8322 3146 8317 3137 8310 3119 8305
3116 8311 3114 8317 3109 8318 3108 8325
3108 8326 3112 8330 3130 8340 3147 8334
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:19 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Aug 11, 2:19 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT SAT AUG 11 2007
.SHORT TERM...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE
NEXT SEVERAL DAYS. WITH UPPER HIGH RETREATING BACK TOWARDS THE
PLAINS ON SUNDAY...MAX TEMPS EXPECTED TO BE A FEW DEGREES LOWER
AND THIS SHOULD KEEP HEAT INDICES BELOW CRITICAL VALUES. DO NOT
PLAN TO ISSUE HEAT ADVISORY FOR SUNDAY AT THIS TIME. SFC TROUGH WILL
CONTINUE TO LINGER ACROSS THE AREA ON SUNDAY BUT DRIER AIR ALOFT
FILTERING IN SHOULD KEEP COVERAGE RELATIVELY LOW WITH ISOLATED TO
LOW END SCATTERED POPS.
SFC TROUGH DISSIPATES BY MONDAY WITH DRY NORTHERLY FLOW ALOFT.
THIS SHOULD LIMIT CONVECTION FURTHER WITH ONLY ISOLATED POPS IN
THE FORECAST. LACK OF CONVECTION WILL ALSO ALLOW FOR SLIGHTLY
WARMER TEMPERATURES.
.LONG TERM...NOT MUCH CHANGE IN THE PATTERN FOR TUESDAY WITH HOT
AND DRY NORTHERLY FLOW CONTINUING. LOW LEVEL FLOW TO BECOME MORE
EASTERLY WHICH SHOULD WORK TO KEEP TEMPERATURES DOWN A FEW
DEGREES...ESPECIALLY OVER EASTERN ZONES. BEYOND
WEDNESDAY...SUBTROPICAL RIDGE TO BUILD NORTH OF THE AREA WITH EAST
TO SOUTHEAST FLOW CONTINUING. THIS SHOULD KEEP MAX TEMPS A BIT
CLOSER TO NORMAL WITH MORE COVERAGE OF AFTERNOON CONVECTION.
&&
.AVIATION...GENERAL VFR CONDITIONS ANTICIPATED FOR THE REMAINDER OF
AFTERNOON HOURS. SCT SHOWERS/TSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE AREA WITH SOUTHERN TERMINALS FROM KTLH TO KPFN AND KVLD FAVORED
FOR CONVECTION. THUNDERSTORMS WILL BEGIN TO DEVELOP THROUGH MID
AFTERNOON BUT LIKELY REMAIN RATHER ISOLATED UNTIL THE LATER
AFTERNOON/EARLY EVENING HOURS. A FEW STORMS MAY BE ON THE STRONGER
SIDE ACCOMPANIED BY A BRIEF PERIOD OF IFR CONDITIONS. LIGHTNING
ACTIVITY WITH A FEW OF THE STORMS MAY ALSO BE QUITE INTENSE. STORMS
DIMINISH IN COVERAGE AND INTENSITY AFTER SUNDOWN. LOOKING AT MOST
TERMINALS SEEING PERIOD OF MVFR VIS/CIGS AFTER MIDNIGHT TONIGHT. ANY
TERMINAL THAT SEES SIGNIFICANT RAINFALL DURING THE AFTERNOON/EVENING
WILL BECOME A MORE LIKELY CANDIDATE FOR A PERIOD OF IFR VIS DURING
THE LATE NIGHT.
&&
.MARINE...A WEAK PRESSURE PATTERN WILL REMAIN IN PLACE OVER THE
COASTAL WATERS FOR THE NEXT SEVERAL DAYS. THIS WILL CONTINUE TO
KEEP WINDS AND SEAS MINIMAL WITH AFTERNOON SEABREEZES NEAR THE
COAST.
&&
.FIRE WEATHER...HOT BUT HUMID CONDITIONS WILL CONTINUE FOR THE
NEXT SEVERAL DAYS KEEPING HUMIDITY VALUES ABOVE CRITICAL LEVELS.
NO HEADLINES NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 78 97 75 98 75 / 20 30 10 20 0
PANAMA CITY 80 93 78 95 80 / 20 20 10 20 0
DOTHAN 77 98 76 97 75 / 20 20 10 20 0
ALBANY 77 98 75 99 76 / 20 20 10 20 0
VALDOSTA 76 97 75 98 75 / 20 30 10 20 0
CROSS CITY 76 95 76 97 74 / 20 40 10 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/MROCZKAHazardous weather outlook, Aug 11, 5:47 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 AM EDT SAT AUG 11 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-121000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 547 AM EDT SAT AUG 11 2007 /447 AM CDT SAT AUG 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON DUE TO HEAT INDEX VALUES REACHING 110 TO 115 DEGREES. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. ALL THOSE WORKING OUTSIDE NEED TO TAKE THE NECESSARY PRECAUTIONS TO AVOID EXTREME DEHYDRATION OR POSSIBLE HEAT STROKE. DRINK PLENTY OF COLD LIQUIDS...TAKE FREQUENT BREAKS...AND TRY TO GET INTO AN AIR CONDITIONED ENVIRONMENT FOR PART OF THE TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY... A WEAK SURFACE TROUGH WILL DROP DOWN INTO THE TRI-STATE REGION SUNDAY AND BRING AN INCREASE IN THE CHANCE FOR SHOWERS AND THUNDERSTORMS. AFTERNOON TEMPERATURES ARE FORECAST TO BE A FEW DEGREES COOLER AND THEREFORE HEAT INDICES WILL ALSO BE LOWER. INSTEAD OF HEAT INDICES IN THE 110 TO 115 RANGE WE SHOULD SEE READINGS FROM 105 TO 109. DRIER AIR IS EXPECTED TO FILTER INTO THE REGION EARLY NEXT WEEK AS THE SURFACE BOUNDARY SLIPS TO OUR SOUTH. DAYTIME TEMPERATURES WILL STILL BE WELL ABOVE NORMAL BUT HEAT INDICES SHOULD REMAIN IN THE 105 TO 109 RANGE DUE TO THE DRIER AIR IN PLACE AT THE SURFACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
In the hours before
Special weather statement, Aug 11, 4:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 449 PM EDT SAT AUG 11 2007 GAZ130-131-112130- BEN HILL-IRWIN- 449 PM EDT SAT AUG 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL AND IRWIN COUNTIES... * UNTIL 530 PM EDT AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FITZGERALD...MOVING SOUTH AT 15 MPH. THIS STORM WILL BE NEAR... OCILLA BY 505 PM EDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Aug 11, 4:51 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 451 PM EDT SAT AUG 11 2007 FLZ016-026-112130- GADSDEN-LIBERTY- 451 PM EDT SAT AUG 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN GADSDEN AND NORTHERN LIBERTY COUNTIES... * UNTIL 530 PM EDT AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF QUINCY...OR 17 MILES EAST OF BLOUNTSTOWN...MOVING SOUTH AT 5 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Aug 11, 5:17 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 517 PM EDT SAT AUG 11 2007 FLZ014-026-112145- GULF-LIBERTY- 517 PM EDT SAT AUG 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHEAST GULF AND SOUTHWEST LIBERTY COUNTIES... * UNTIL 545 PM EDT(445 PM CDT) AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES SOUTH OF BLOUNTSTOWN...MOVING SOUTH AT 5 MPH. WINDS GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Aug 11, 5:49 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 549 PM EDT SAT AUG 11 2007 GAZ148-112230- BERRIEN- 549 PM EDT SAT AUG 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 630 PM EDT AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ALAPAHA...OR 8 MILES NORTHEAST OF NASHVILLE...MOVING SOUTH AT 5 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Local storm report, Aug 11, 5:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 PM EDT SAT AUG 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM DOWNBURST FITZGERALD 31.71N 83.25W
08/11/2007 BEN HILL GA EMERGENCY MNGR
APPROX 100 TREES DOWN ACROSS THE COUNTY INCLUDING SEVERAL
TREES DOWN ON HOMES. MANY POWER LINES AND STOP LIGHTS
DOWN.
&&
MROCZKASpecial weather statement, Aug 11, 6:04 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 604 PM EDT SAT AUG 11 2007 FLZ015-027-112245- FRANKLIN-WAKULLA- 604 PM EDT SAT AUG 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND WAKULLA COUNTIES IN NORTH FLORIDA... * UNTIL 645 PM EDT AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF CRAWFORDVILLE...MOVING SOUTH AT 5 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:59 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Turner | 46 min |
| Aug 11, 6:32 PM EDT | Severe Thunderstorm Warning | TAE | Berrien | 28 min |
| Aug 11, 6:50 PM EDT | Severe Thunderstorm Warning | TAE | Irwin, Tift | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.